# SDR OG5S2015FA0000042

- Difficulty date: December 1, 2014
- Submitted: January 28, 2015
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N586ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496281
- Aircraft time: 1,969 hours
- Engine: Lyc LO360A1H6
- Engine time: 1,969 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3008
- Condition: Detached
- Location: Rt Magneto
- Part time: 534 hours
- Component: Magneto, Champion, 4302
- Component part number: 4302
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

RIGHT MAGNETO, RT ENGINE OPERATED INTERMITTENTLY.  REMOVED AND DISASSEMBLED.  FOUND DISTRIBUTOR FINGER LOOSE ON DISTRIBUTOR GEAR.  THIS IS A COMMON PROBLEM.  INSTALLED SERVICEABLE MAGNETO.
